Kodai Mathematical Journal

A note on holomorphic quadratic differentials on the unit disk

Guowu Yao

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let Q(Δ) be the set of all integrable holomorphic quadratic differentials on the unit disk Δ. The subset Q0(Δ) of Q(Δ) is the set associated with T0 classes in the universal Teichmüller space T(Δ). In this paper, it is shown that Q0(Δ) is dense in Q(Δ). The infinitesimal version is also obtained.

Article information

Source
Kodai Math. J., Volume 39, Number 1 (2016), 72-79.

Dates
First available in Project Euclid: 22 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1458651692

Digital Object Identifier
doi:10.2996/kmj/1458651692

Mathematical Reviews number (MathSciNet)
MR3478271

Zentralblatt MATH identifier
1341.30015

Citation

Yao, Guowu. A note on holomorphic quadratic differentials on the unit disk. Kodai Math. J. 39 (2016), no. 1, 72--79. doi:10.2996/kmj/1458651692. https://projecteuclid.org/euclid.kmj/1458651692


Export citation